# SDR DXTA2019021862034

- Difficulty date: February 16, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 3,627 hours, 2,899 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRK FAIL YELLOW CAS ILLUMINATED - BRK FAIL YELLOW CAS MESSAGE IN FLIGHT. COMPLRETED CHECKLIST AND DIVERTED.  INSPECTED BCU CANNON PLUG, NO DEFECTS NOTED. PERFORMED BCU FUNCTIONAL CHECK AND NOTED LH BRAKE PRESSURE TO BE VERY IRRATIC AND SHOWING BETWEEN 15-555 PSI WITH BRAKES NOT APPLIED. REPLACED PRESSURE TRANSDUCER AND BCU AND SYSTEM TESTED GOOD.
